# SDR ZDVA20170321002

- Difficulty date: March 19, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N533CM
- Make and model: Cessna 525B
- Aircraft serial: 525B0182
- Aircraft time: 1,912 hours, 1,419 cycles
- Engine: Wilint FJ443A
- Engine time: 1,912 hours, 1,419 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fdu
- Part number: 119149
- Part serial: CL7APU0734
- Condition: Intermittent
- Location: Nr 2 Engine
- Part time: 2,320 hours, 1,989 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT ENTERED DECENT FROM 44,000 FT, TO 38,000 FT, THE NR 2 ENGINE FLAMED OUT, EMERGENCY PROCEDURES WERE FOLLOWED AND EMERGENCY DECLARED, AIRCRAFT DIVERTED AND LANDED WITHOUT INCIDENT,  THE NR 2 ENGINE FUEL DELIVERY UNIT WAS SENT FOR INSPECTION,
